Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Correction to: ``A note on congruent numbers'' (Math. Comp. 28 (1974), 303-305)


Authors: Ronald Alter and Thaddeus B. Curtz
Journal: Math. Comp. 30 (1976), 198
MSC: Primary 10B05
DOI: https://doi.org/10.1090/S0025-5718-1976-0392816-X
Correction: Math. Comp. 30 (1976), 198.
Original Article: Math. Comp. 30 (1976), 198.
MathSciNet review: 0392816
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10B05

Retrieve articles in all journals with MSC: 10B05


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1976-0392816-X
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society